# SDR CALA0100362

- Difficulty date: April 14, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 28,934 hours, 6,569 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LT HORIZONTAL STABILIZER LEADING EDGE LOWER CHORD/AUX SPAR AT FSS 155.849.  THE AREA WAS REPAIRED IAW ECRA 5512-01003.
